Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The numerical evaluation of the eighteenth perfect number

Authors: D. Scheffler and R. Ondrejka
Journal: Math. Comp. 14 (1960), 199-200
MSC: Primary 65.00; Secondary 68.00
MathSciNet review: 0112239
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00, 68.00

Retrieve articles in all journals with MSC: 65.00, 68.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society